期刊名称:Pakistan Journal of Statistics and Operation Research
印刷版ISSN:2220-5810
出版年度:2018
卷号:14
期号:1
页码:39-55
语种:English
出版社:College of Statistical and Actuarial Sciences
摘要:We introduce a new family of continuous distributions and study the mathematical properties of the new family. Some useful characterizations based on the ratio of two truncated moments and hazard function are also presented. We estimate the model parameters by the maximum likelihood method and assess its performance based on biases and mean squared errors in a simulation study framework.